# SDR AALA20050276

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING IN LEFT ONE AND TWO CLOSET AREA INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NR 1 DOOR M33093 FOR EMERGENCY PATH LIGHTING IN LEFT NUMBER ONE AND NUMBER TWO CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
